# SDR CA101025004

- Difficulty date: October 24, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A321-211
- Aircraft time: 26,252 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 11380
- Condition: Failed
- Location: Pitot Heat
- Part time: 79 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LOST ALL 3 PITOT HEAT SYS, (IN CRUISE ECAM - ANTI-ICE CAPT PITOT, F/O PITOT, STANDBY PITOT) DIVERTED.  NO EMERGENCY DECLARED.  REPLACED NR 1 LGCIU IAW AMM 32-31-71-400-001.  TEST CARRIED OUT IAW AMM 32-69-00-740-001- TEST OK.  CONTROL INTERFACE UNIT SPECS: UNIT PN: 664700500A4D, UNIT SN: 11380 MFR DATE: 2007-11-14 SERVICE DATE: 2010-10-05 INSTALL DATE: 2010-10-22 REMOVAL DATE: 2010-10-24  LOW TIME UNIT. TIME SINCE NEW 79 HRS. TIME SINCE INSTALL: 24 HRS
